# SDR R61A201211220676

- Difficulty date: November 22, 2012
- Submitted: December 2, 2012
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 10,974 hours, 7,390 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Vent
- Part number: 19013180001
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE IN CMH MAINTENANCE WORKED DEFERRED MAINTENANCE ITEM NUMBER TWO ENGINE OUTBOARD AFT PYLON VENT IS CRACKED.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO ENGINE OUTBOARD AFT PYLON VENT IAW ETD 2012-190-017052.  THE AIRCRAFT IS OUT OF SERVICE IN CMH.
